# SDR C2XA01IA175

- Difficulty date: March 20, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 7,455 hours, 5,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND OUTBOARD FLOORBEAM WAS FOUND TO BE CORRODED FROM FRAME 18 TO FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOORBEAM IN ACCORDANCE WITH EMB145 SRM51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
